Simple Poisson–Farkas Algebras and Ternary Filippov Algebras
- Autores: Pozhidaev A.P.1
-
Afiliações:
- Sobolev Institute of Mathematics
- Edição: Volume 58, Nº 6 (2017)
- Páginas: 1071-1077
- Seção: Article
- URL: https://journals.rcsi.science/0037-4466/article/view/171604
- DOI: https://doi.org/10.1134/S0037446617060167
- ID: 171604
Citar
Resumo
We establish connection between the differentiably simple associative commutative algebras with unity and the simple Filippov algebras.
Palavras-chave
Sobre autores
A. Pozhidaev
Sobolev Institute of Mathematics
Autor responsável pela correspondência
Email: app@math.nsc.ru
Rússia, Novosibirsk
Arquivos suplementares
